If you need an accessible version of this item please contact JSTOR User Support

Equilibria of Polymatrix Games

Joseph T. Howson, Jr.
Management Science
Vol. 18, No. 5, Theory Series, Part 1 (Jan., 1972), pp. 312-318
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2634798
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Equilibria of Polymatrix Games
Preview not available

Abstract

A constructive existence proof is given for equilibria of polymatrix games. The construction is based on a generalization of the almost-complementary paths used for the linear complementarity problem.

Page Thumbnails

  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318